MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON?; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON?; CORONARY DRUG-ELUTING STENT
Model Number H7493942832350
Medical Device Problem Codes Nonstandard Device (1420); Difficult to Remove (1528); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.H3: device analysis in progress.Results pending completion of investigation.
 
Event or Problem Description
It was reported that balloon deflation issue and removal difficulties occurred.The patient presented with coronary artery disease and underwent a percutaneous coronary intervention.The target lesions were located in the circumflex (cx) and left anterior descending (lad) arteries.A 3.50 x 32 mm synergy megatron? drug-eluting stent (des) was deployed in the cx artery.Following deployment, the balloon failed to deflate and was difficult to remove.The physician attempted to apply additional negative pressure, but this was unsuccessful.The device had to be forcibly withdrawn, and the distal end of the balloon remained inflated.The physician then proceeded to deploy a stent in the distal lad, followed by placement of a 4.50 x 24 mm synergy? xd des in the proximal lad.During removal, similar difficulties were encountered.The device was removed with force, and the guidewire was inadvertently extracted along with it.Once outside the body, the physician had to pull the guidewire from the balloon catheter with force.Upon inspection, the proximal portion of the stent balloon was still inflated.The procedure was completed successfully, and no patient complications were reported.
 
Additional Manufacturer Narrative
B5 device event or problem updated.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Device evaluated by mfr: a synergy megatron mr us 3.50 x 32mm stent delivery system (sds) catheter was returned for analysis.A visual and tactile examination identified multiple kinks along the length of the hypotube shaft.A visual inspection of the outer and inner lumen and tactile examination of the entire extrusion found no issues.Microscopic analysis revealed that the stent was deployed during the procedure and not returned.Microscopic examination found that the inner lumen of the extrusion was stretched 7.8cm from the distal tip.A detailed microscopic examination of the balloon material identified no tears or pinholes in the balloon.Bumper tip showed no signs of distal tip damage.Functional testing was performed wherein the device was attached to an encore inflation unit, and the balloon was inflated successfully without issue.The encore device was verified before use by using the druck gauge, inflation was to the rate burst pressure (rbp) of 16 atmospheres (atm) as per instructions for use (ifu).The balloon was able to fully deflate in under 6 seconds without issue.
 
Event or Problem Description
It was reported that balloon deflation issue and removal difficulties occurred.The patient presented with coronary artery disease and underwent a percutaneous coronary intervention.The target lesions were located in the circumflex (cx) and left anterior descending (lad) arteries.A 3.50 x 32 mm synergy megatron? drug-eluting stent (des) was deployed in the cx artery.Following deployment, the balloon failed to deflate and was difficult to remove.The physician attempted to apply additional negative pressure, but this was unsuccessful.The device had to be forcibly withdrawn, and the distal end of the balloon remained inflated.The physician then proceeded to deploy a stent in the distal lad, followed by placement of a 4.50 x 24 mm synergy? xd des in the proximal lad.During removal, similar difficulties were encountered.The device was removed with force, and the guidewire was inadvertently extracted along with it.Once outside the body, the physician had to pull the guidewire from the balloon catheter with force.Upon inspection, the proximal portion of the stent balloon was still inflated.The procedure was completed successfully, and no patient complications were reported.It was further reported that during the stent deployments the balloons were inflated a couple pressures over nominal and the user allowed for 2 to 3 seconds for deflation prior to attempting withdrawal of the device.
 
Additional Manufacturer Narrative
B5 device event or problem updated good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.H3: device analysis in progress.Results pending completion of investigation.
 
Event or Problem Description

Brand Name
SYNERGY MEGATRON?
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23469217
Report Number2124215-2025-76119
Device Sequence Number8890982
Product Code NIQ
UDI-Device Identifier08714729985778
UDI-Public(01)08714729985778(17)260307(10)33667755
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/07/2026
Device Model NumberH7493942832350
Device Catalogue NumberH7493942832350
Device Lot Number0033667755
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer11/10/2025
12/04/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date12/03/2025
12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown